# SDR SWIA2023050100008

- Difficulty date: March 20, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR. AFT DOOR STAIRS HANDLE ARM CUT-OUT CORRODED ON THE FLOOR SUPPORT ANGLE.     (C-CHECK RO 4/26/2023)    REMOVED AND INSTALLED NEW AFT DOOR STAIR CUP IAW CRJ 200 SRM 51-42-06 AND DWG 601R31527 REV. AM.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
